# SDR UALA2011071103457

- Difficulty date: July 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 39,743 hours, 8,653 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Panel
- Part number: 285W00115
- Part serial: 74
- Condition: Faulty
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSCP SCREEN BLANK AT DEPARTURE.  RESET, NO HELP, BUT MOVIES CAN BE PLAYED FROM DVFS AND MOVIE SEAT AUDIO OK.  NO PA CONTROL FOR SAFETY DEMO.  ZONES B AND C NO AUDIO.  INTERMITTENT OTHER CABIN AREAS.  ALL AUDIO IN ECON CH 1 INOP.  REPLACED CSCP, TESTS OKAY.
